Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 31, NWS St. Louis, MO

May 14, 2018Adams County, Brown County, Pike County, Illinois; Marion County, Pike County, Ralls County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 14, 2018, 5:15 PM CDT for Adams County, Brown County, Pike County, Illinois; Marion County, Pike County, Ralls County, Missouri. It was in force for 75 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2018, 5:15 PM CDT (22:15 UTC)
Expired
May 14, 2018, 6:30 PM CDT
In force
75 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Adams County, IL, Brown County, IL, Pike County, IL, Marion County, MO, Pike County, MO, Ralls County, MO

The radar

The Lincoln radar (KILX), 123 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 5:15 PM CDTTSTM WND DMGLouisiana, MOTREES DOWN ALONG MAIN STREET IN LOUISIANA.
May 14, 5:20 PM CDTTSTM WND DMGHull, ILTREE DOWN ACROSS THE ROAD.
May 14, 5:35 PM CDTTSTM WND DMG1 S Pittsfield, ILSEVERAL REPORTS OF TREES AND LIMBS DOWN SOUTH OF PITTSFIELD.
May 14, 5:45 PM CDTTSTM WND DMGBaylis, ILTREES DOWN ACROSS THE ROAD.
May 14, 5:45 PM CDTTSTM WND DMGGriggsville, ILPOWER LINES DOWN.
May 14, 5:50 PM CDTTSTM WND DMG2 N Liberty, ILPOWER LINE DOWN NEAR LIBERTY, IL.
May 14, 6:12 PM CDTTSTM WND DMGVersailles, ILTWO LARGE TREES BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 2:54 PM CDTSevere Thunderstorm WatchSPC6 hr
May 14, 1:20 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 962 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
962 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1462 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

962 
WUUS53 KLSX 142215
SVRLSX
ILC001-009-149-MOC127-163-173-142330-
/O.NEW.KLSX.SV.W.0031.180514T2215Z-180514T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
515 PM CDT MON MAY 14 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Pike County in west central Illinois...
  Southern Adams County in west central Illinois...
  Brown County in west central Illinois...
  Northeastern Ralls County in northeastern Missouri...
  Eastern Marion County in northeastern Missouri...
  Northwestern Pike County in northeastern Missouri...

* Until 630 PM CDT.

* At 515 PM CDT, severe thunderstorms were located along a line
  extending from near Payson to Louisiana, moving northeast at 45
  mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Quincy, Hannibal, Pittsfield, Palmyra, Louisiana, Quincy Regional
  Airport, Mount Sterling, Barry, Griggsville, Camp Point, Payson,
  New London, Pleasant Hill, Clayton, Atlas, Fall Creek, Beverly,
  Frankford, Pike and Rensselaer.

This includes the following highways...
 Interstate 172 between exits 2 and 15.
 Interstate 72 between exits 4 and 35.

This also includes  Siloam Springs State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Marion County. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows! 
&&

LAT...LON 4011 9091 4010 9070 4009 9070 4008 9068
      4005 9068 4002 9063 4003 9061 4001 9062
      4000 9060 3998 9060 3998 9051 3992 9054
      3988 9058 3983 9057 3971 9065 3959 9059
      3940 9063 3943 9145 3987 9162 4011 9092
TIME...MOT...LOC 2215Z 244DEG 38KT 3978 9124 3947 9107 

HAIL...<.75IN
WIND...70MPH
 
$$

Tilly
3 follow-up statements
913 
WWUS53 KLSX 142242
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
542 PM CDT MON MAY 14 2018

MOC127-163-173-142251-
/O.CAN.KLSX.SV.W.0031.000000T0000Z-180514T2330Z/
Ralls MO-Marion MO-Pike MO-
542 PM CDT MON MAY 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RALLS...EASTERN
MARION AND NORTHWESTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI IS
CANCELLED...

The storms which prompted the warning have  moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Missouri. A Severe Thunderstorm Watch also remains in
effect until 1000 PM CDT for west central Illinois.

LAT...LON 4010 9070 4009 9071 4005 9068 4002 9063
      4003 9061 3998 9060 3998 9051 3988 9058
      3983 9057 3971 9065 3959 9059 3940 9063
      3941 9095 3944 9103 3954 9110 3955 9115
      3960 9118 3972 9136 3983 9136 4011 9092
TIME...MOT...LOC 2241Z 244DEG 38KT 3989 9094 3958 9077 

$$

ILC001-009-149-142330-
/O.CON.KLSX.SV.W.0031.000000T0000Z-180514T2330Z/
Pike IL-Adams IL-Brown IL-
542 PM CDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR PIKE...SOUTHEASTERN ADAMS AND BROWN COUNTIES IN WEST CENTRAL
ILLINOIS...

At 541 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Buckhorn to near Pittsfield,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pittsfield, Quincy Regional Airport, Mount Sterling, Barry,
Griggsville, Payson, Pleasant Hill, Clayton, Atlas, Fall Creek,
Beverly, Pike, Buckhorn, Adams, La Grange, Kingston, Independence,
Liberty, Versailles and Hull.

This also includes  Siloam Springs State Park.
 
This includes the following highways...
 Interstate 172 near exit 2.
 Interstate 72 between exits 4 and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4010 9070 4009 9071 4005 9068 4002 9063
      4003 9061 3998 9060 3998 9051 3988 9058
      3983 9057 3971 9065 3959 9059 3940 9063
      3941 9095 3944 9103 3954 9110 3955 9115
      3960 9118 3972 9136 3983 9136 4011 9092
TIME...MOT...LOC 2241Z 244DEG 38KT 3989 9094 3958 9077 

HAIL...<.75IN
WIND...60MPH
 
$$

Tilly
719 
WWUS53 KLSX 142302
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
602 PM CDT MON MAY 14 2018

ILC001-142312-
/O.CAN.KLSX.SV.W.0031.000000T0000Z-180514T2330Z/
Adams IL-
602 PM CDT MON MAY 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Illinois.

LAT...LON 4010 9070 4009 9071 4005 9068 4002 9063
      4003 9061 4002 9061 4001 9062 4001 9061
      3998 9060 3998 9051 3988 9058 3983 9057
      3971 9065 3959 9059 3940 9063 3976 9092
      4011 9091
TIME...MOT...LOC 2302Z 244DEG 38KT 3998 9069 3967 9052 

$$

ILC009-149-142330-
/O.CON.KLSX.SV.W.0031.000000T0000Z-180514T2330Z/
Pike IL-Brown IL-
602 PM CDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN PIKE AND BROWN COUNTIES IN WEST CENTRAL ILLINOIS...

At 602 PM CDT, severe thunderstorms were located along a line
extending from near Mount Sterling to near Exeter, moving northeast
at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pittsfield, Mount Sterling, Griggsville, Buckhorn, La Grange,
Versailles, Perry, Milton, Chambersburg, Pearl, New Salem, Mound
Station, Ripley, Detroit, Florence, Time, Valley City, Fishhook and
Coopertown.

This includes Interstate 72 between exits 31 and 35.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4010 9070 4009 9071 4005 9068 4002 9063
      4003 9061 4002 9061 4001 9062 4001 9061
      3998 9060 3998 9051 3988 9058 3983 9057
      3971 9065 3959 9059 3940 9063 3976 9092
      4011 9091
TIME...MOT...LOC 2302Z 244DEG 38KT 3998 9069 3967 9052 

HAIL...<.75IN
WIND...60MPH
 
$$

Tilly
717 
WWUS53 KLSX 142320
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
620 PM CDT MON MAY 14 2018

ILC009-149-142330-
/O.CON.KLSX.SV.W.0031.000000T0000Z-180514T2330Z/
Pike IL-Brown IL-
620 PM CDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN PIKE AND BROWN COUNTIES IN WEST CENTRAL ILLINOIS...

At 619 PM CDT, severe thunderstorms were located along a line
extending from near Beardstown to near Jacksonville, moving northeast
at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mount Sterling, Buckhorn, La Grange, Versailles, Perry, Chambersburg,
Ripley and Coopertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across portions of Brown County. SEEK SHELTER NOW inside 
a sturdy structure and stay away from windows.
 
&&

LAT...LON 4010 9070 4009 9071 4005 9068 4002 9063
      4003 9061 4002 9061 4001 9062 4001 9061
      3998 9060 3998 9051 3988 9058 3983 9057
      3975 9062 3978 9086 4011 9084
TIME...MOT...LOC 2319Z 244DEG 38KT 4006 9049 3975 9032 

HAIL...<.75IN
WIND...60MPH
 
$$

Tilly

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:19 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 14, 3:19 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
319 PM CDT Mon May 14 2018

.SHORT TERM...  (Through Late Tuesday Afternoon)
Issued at 318 PM CDT Mon May 14 2018

(Tonight)

At least a loosely organized MCS is expected to be nearing the
Mississippi River by early this evening, with damaging wind gusts
the primary threat. Latest CAM guidance continues to suggest some
weakening as it heads ESE into IL. Not sure how fast this will occur
since environment is only modestly less favorable in terms of
shear/CAPE. However, it does seem plausible that the complex may
become more outflow dominant by that point in time and space, which
would lead to some weakening.

More uncertainty for the rest of the tonight as model guidance is a
bit all over the place. Some form of additional thunderstorm
development appears likely to our west later on this evening along
the synoptic boundary, but exactly where and when is difficult to
discern. Any convection that does move back into western sections of
the forecast area should weaken as it heads eastward into less
unstable air, especially across central portions of the forecast
area where first complex of storms is expected to transverse.

Lows tonight will once again be on the mild side ahead of the cold
front. Forecast lows tonight range from the mid to upper 60s, which
is slightly cooler than this morning.

(Tuesday)

Much of Tuesday morning into the early afternoon hours appears
largely quiet/dry. Another potential round of showers and
thunderstorms appears likely along/ahead of the slowly moving cold
front, or the effective boundary. Uncertainty is where the effective
boundary will be as there is some potential is is just southeast of
the CWA. Of course, what happens with the evolution of convection
tonight will largely affect development Tuesday afternoon. Best
guess currently is that the southern third of the CWA would have the
highest chance at seeing scattered showers and thunderstorms so have
chance PoPs across much of southeast Missouri and southwest Illinois.

Temperatures on Tuesday are expected to be about 5-10 degrees cooler
(though still quite a bit above normal for mid May) due to expected
cloud cover and weak cold advection for those areas behind the cold
front. Have forecast high temperatures for Tuesday afternoon ranging
from the upper 70s across northeast Missouri to the mid 80s for
parts of southeast Missouri and southwest Illinois.

Gosselin

.LONG TERM...  (Tuesday Night through Next Monday)
Issued at 318 PM CDT Mon May 14 2018

A ridge of high pressure will try to build over the Midwest Tuesday
night into Wednesday which should help dry us out Wednesday and
Thursday.  The upper pattern will then get a little blocky with the
ridge over the Midwest and a tropical low drifting northward from
the Gulf of Mexico up into the Deep South.  Medium range guidance
has been a little wishy-washy on how to handle these features and
how they'll interact.  Current thinking is that the tropical low
will bring moisture back toward the Mississippi Valley toward the
latter half of the week.  GFS has much more QPF than the EC does as
the moisture swings back around to the north of the low.  With the
uncertainty as to how far back to the northwest the moisture from
this low will get, have kept PoPs down in the chance/slight chance
range.  Both models break down the upper ridge Sunday into Monday
and drive a cold front into the Mid Mississippi Valley with
corresponding higher chances of precip.  Temperatures will likely
stay well above normal through the period with highs generally in
the mid to upper 80s and lows in the 60s.

Carney

&&

.AVIATION...  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1235 PM CDT Mon May 14 2018

Expectation is for an area of thunderstorms to develop across
portions of northwest Missouri and head ESE through parts of the
area. Some uncertainty as to the track of the more organized
storms, but KUIN at this juncture seems to have the highest
probability so added a TEMPO this afternoon. Kept VCTS mention at
all other terminals for now, but if confidence increases, will
need to ammend. Stronger storms will be capable of producing heavy
rainfall/reduced visibilities in addition to gusty winds and
potentially hail. Appears there will be a lull in thunderstorm
activity late this evening before additional storms develop later
on tonight. Cold front will slowly move through the area tonight
into Tuesday with winds veering to the west/northwest behind it
with lessening chances of showers/storms as well.

SPECIFICS FOR KSTL:

Maintained VCTS mention for early this evening for now as
monitoring developing thunderstorms across portions of northwest
Missouri. If confidence increases that terminal will be affected
by aforementioned storms, will need to ammend. Stronger storms
will be capable of producing heavy downpours/reduced visibility in
addition to gusty winds and hail. Should be a lull in activity
late evening/early overnight hours before additional storms try to
move toward the terminal later on tonight. Winds will shift to the
west/northwest by early Monday afternoon with a cold frontal
passage.

Gosselin

&&

.CLIMATE...

Record highs and record warm lows for St. Louis:
May 14th: 93 (2013), 73 (1915)
May 15th: 94 (1944), 72 (2013)

Record highs and record warm lows for Columbia:
May 14th: 90 (1987), 67 (1941)
May 15th: 90 (1944), 71 (1941)

Record highs and record warm lows for Quincy:
May 14th: 94 (1915), 66 (1932)
May 15th: 93 (1944), 69 (1962)

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     69  86  66  82 /  80  30  30  20
Quincy          65  79  59  80 /  60  20  10  10
Columbia        65  81  63  81 /  60  20  20  20
Jefferson City  66  83  64  83 /  60  30  20  20
Salem           67  86  65  82 /  60  30  40  20
Farmington      67  86  63  81 /  50  50  50  30

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 14, 3:52 PM CDT, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
352 PM CDT Mon May 14 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151215-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
352 PM CDT Mon May 14 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

Scattered severer thunderstorms are likely across much of central
and eastern Missouri as well as west central and parts of
southwest Illinois this evening. Large hail and damaging winds are
the primary threats. Additional thunderstorm development is
possible after midnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance for thunderstorms for parts of the area each
day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely through this evening.

Carney

In the hours before

Local storm report, May 14, 4:17 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     2 E VANDIVER            39.16N 91.82W
05/14/2018  M63 MPH          AUDRAIN            MO   AWOS

            MEXICO AIRPORT...KMYJ.

&&

MAB
Local storm report, May 14, 4:22 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
422 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     MEXICO                  39.17N 91.88W
05/14/2018                   AUDRAIN            MO   EMERGENCY MNGR

            LARGE TREE BLOWN DOWN, TOOK LINES DOWN AS
            WELL. CHURCH ROOF NEARBY SUSTAINED MINOR
            ROOF DAMAGE FROM WINDS.

&&

MAB
Local storm report, May 14, 4:38 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     2 WNW COLUMBIA          38.96N 92.36W
05/14/2018                   BOONE              MO   BROADCAST MEDIA

            LARGE SECTION OF A LARGE TREE BLOWN DOWN
            ACROSS FROM WEST MIDDLE SCHOOL. THREE
            UNOCCUPIED VEHICLES SUSTAINED DAMAGE FROM
            THE LARGE SECTION OF TREE.

&&

MAB
Local storm report, May 14, 4:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
451 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND DMG     BELLFLOWER              39.00N 91.35W
05/14/2018                   MONTGOMERY         MO   TRAINED SPOTTER

            TREES BLOWN DOWN AS WELL AS POWER LINES.
            POLE BARN BLOWN DOWN AND SOME ROOF DAMAGE.

&&

MAB
Local storm report, May 14, 4:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
455 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND GST     VANDALIA                39.31N 91.49W
05/14/2018  E60 MPH          AUDRAIN            MO   AMATEUR RADIO

            NO DAMAGE REPORTED SO FAR.

0430 PM     TSTM WND GST     MONTGOMERY CITY         38.98N 91.51W
05/14/2018  E60 MPH          MONTGOMERY         MO   AMATEUR RADIO

            NO DAMAGE REPORTED SO FAR.

&&
Local storm report, May 14, 5:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
505 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     6 SE FARBER             39.20N 91.50W
05/14/2018                   AUDRAIN            MO   AMATEUR RADIO

            3 TO 5 INCH TREE LIMBS BLOWN ONTO
            INTERSECTION OF HIGHWAYS W AND K. ALSO, A 15
            INCH DIAMETER DEAD TREE WAS BLOWN OVER IN
            THIS LOCATION.

0433 PM     TSTM WND DMG     4 S VANDALIA            39.25N 91.48W
05/14/2018                   AUDRAIN            MO   AMATEUR RADIO

            TWO 12 INCH DIAMETER TREE LIMBS BLOWN DOWN
            ON TO COUNTY ROAD 532 NEAR HIGHWAY W.

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 11:10 AM CDTRiver Flood WarningLSXCalhoun, Greene, Jersey24 min
May 14, 4:53 PM CDTSevere Thunderstorm WarningLSXCalhoun67 min
May 14, 5:19 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Madison56 min
May 14, 6:01 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison44 min
May 14, 6:18 PM CDTSpecial Weather StatementLSXGreene, Jersey42 min
May 14, 6:29 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair61 min
May 14, 6:35 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Macoupin, Madison, Montgomery70 min
May 14, 6:50 PM CDTSevere Thunderstorm WarningLSXRandolph70 min
May 14, 6:59 PM CDTSevere Thunderstorm WarningLSXWashington57 min
May 14, 3:19 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe41 min
May 14, 3:24 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone51 min
May 14, 3:47 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway43 min
May 14, 4:01 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Ralls44 min
May 14, 4:16 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Lincoln, Montgomery, Pike, Ralls and 1 more74 min
May 14, 4:30 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway30 min
May 14, 4:40 PM CDTSevere Thunderstorm WarningLSXCallaway27 min
May 14, 4:43 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau20 min
May 14, 5:30 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade45 min
May 14, 5:52 PM CDTSpecial Weather StatementLSXJefferson, Saint Louis, City of Saint Louis38 min
May 14, 6:14 PM CDTSpecial Weather StatementLSXFranklin, Saint Louis, City of Saint Louis46 min
May 14, 6:37 PM CDTSpecial Weather StatementLSXCrawford, Washington38 min
May 14, 6:53 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington52 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.